![]() |
个人信息Personal Information
教授
博士生导师
硕士生导师
性别:男
毕业院校:东北大学
学位:博士
所在单位:控制科学与工程学院
学科:应用数学. 应用数学. 控制理论与控制工程
办公地点:创新园大厦A0620
联系方式:电话: (+86-411) 84726020 (home) (+86-411) 84709380 (Office) 传真: (+86-411) 84707579 手机: (+86-411) 13130042458
电子邮箱:xdliuros@dlut.edu.cn
扫描关注
Comments on "Further studies on LMI-based relaxed stabilization conditions for nonlinear systems in Takagi-Sugeno's form"
点击次数:
论文类型:期刊论文
发表时间:2008-11-01
发表刊物:AUTOMATICA
收录刊物:SCIE、EI、Scopus
卷号:44
期号:11
页面范围:2992-2993
ISSN号:0005-1098
关键字:T-S fuzzy model; Slack variable; Relaxed definition
摘要:This paper points out that Corollary 1 is equivalent to Proposition 1 in [Ding, B. C., Sun, H. X., & Yang, P. (2006). Further studies on LMI-based relaxed stabilization conditions for nonlinear systems in Takagi-Sugeno's form. Automatica, 42(3), 503-508]. Crown Copyright (C) 2008 Published by Elsevier Ltd. All rights reserved.